# SDR 08FDEA02595

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974341200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD FILLER REPAIR IN AFT CARGO COMPARTMENT AT FLOOR STRUCTURE C 63-64, Y 805.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
